# SDR 97FDEA00775

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Bell
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0211 - AFTER TAKEOFF, 2000FT FIRE WARNING BELL SOUNDED AND GLARE SHIELD LIGHT CAME ON FOR 1-2 SECONDS.  NO OTHER INDICATION ALL ENGINE INSTRUMENTS NORMAL.  OPERATIONAL CHECK ALL SYSTEM CHECK NORMAL COULD NOT DUPLICATE.  OK FOR SERVICE.
